# SDR KC82003F00002

- Difficulty date: July 29, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 261903728
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT BLEED AIR LIGHT ALUMINATED DURING FLIGHT.  FOUND SEALS WERE LEAKING AND CAUSED THE RT BLEED ANNUNCIATOR TO LIGHT.  PYLON AREA WAS INSPECTED IAW MM.  SEALS WERE CHANGED, ENGINE RUNS PERFORMED AND DUCT LEAK CHECKED.
